Two days ago I took first medical abortion pill, and although I experienced nausea previously, the morning I was to take the second pill, I was sick.
By anonymous on 08/06/2009I found out I was pregnant five weeks ago. Two days ago I took first medical abortion pill, and although I experienced nausea previously, the morning I was to take the second pill, I was sick. I told the nurse this and she gave me injection in my backside and said ‘you won’t be sick now’. I was on the train home and had to get off as I felt I had diarrhoea and felt faint, dizzy and sick. With the abortion pills still in my mouth I swallowed them down as it had been half an hour. After a minute of swallowing the remaining of the pills I got sick and worried it may not have been absorbed. I suffered badly with diarrhoea, severe cramps and heavy bleeding but today the pain has eased and I am worried about whether the miscarriage has occurred. I called the aftercare helpline and they said to call back if bleeding stops within seven days. But I have to go back to Ireland soon so I can’t just come back to London whenever I want. Any advice?
Editor’s note: Thanks for writing in…I need to remind you that we are not primarily a medical service but a counselling one...Therefore, if you are unsure about whether the abortion has taken place, you need to seek a professional medical opinion to ascertain that. You should visit your local medical service if you are now home and have a pregnancy test done as soon as is advised by your doctor. I realise this may be difficult for you if you have kept your abortion a secret back home but it is very important for your health that you are checked out with regard to a possible missed abortion as soon as possible.